# SDR FDEA201002090365

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF CTR TANK FLOOR PANEL FOR THRUST   REVERSER MODIFICATION FOUND CTR TANK AFT UPPER SURFACE AT APPROX STA 1219 X = 107 WITH SURFACE CORROSION.  COMPLIED WITH E.A. 1-5710-132333,  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 109.
